MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2100X16B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator emitted an unusually loud noise from the rear of the device.A sales representative visited the hospital to evaluate the issue and confirmed the abnormal sound.The customer reported that the noise occurred when the fio2 setting was at approximately 40% and typically ceased when the fio2 was increased to 60%.Based on the evaluation, the sound level was determined to be abnormal, and the device was replaced.The device was returned to the manufacturer service center for evaluation.The reported issue was confirmed during testing.The oxygen blending module (obm) subassembly was replaced, and subsequent testing performed under the same operating conditions demonstrated improvement of the issue.Based on the investigation results, the issue was attributed to a malfunction of the obm subassembly.The device log files were successfully downloaded and reviewed in full."vent service required" alarms were identified, including alarms associated with cessation of o2 flow communication in which the sensor repeatedly reported the same value, as well as monitor pressure sensor communication failures in which the sensor remained fixed at the same value.In response to these findings the obm subassembly was replaced again with a new component.Additionally, the system printed circuit assembly (pca), which contains the pressure sensor, was replaced as a preventive measure based on the alarm details identified during the investigation.The technician subsequently performed final functional testing, battery testing, valve checks, run-in testing, and cleaning procedures.The device was confirmed to be operating properly following service.
 
Additional Manufacturer Narrative
The reported failure of vent service required alarms associated with cessation of o2 flow communication in which the sensor repeatedly reported the same value, as well as monitor pressure sensor communication failures in which the sensor remained fixed at the same value is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction identified in this complaint record during testing of the device prior to distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25354950
Report Number2518422-2026-017877
Device Sequence Number9891774
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2100X16B
Device Catalogue NumberJP2100X16B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown